Vol. 7, No. 8, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
The operad structure of admissible $G$-covers

Dan Petersen

Vol. 7 (2013), No. 8, 1953–1975
Abstract

We describe the modular operad structure on the moduli spaces of pointed stable curves equipped with an admissible G-cover. To do this we are forced to introduce the notion of an operad colored not by a set but by the objects of a category. This construction interpolates in a sense between “framed” and “colored” versions of operads; we hope that it will be of independent interest. An algebra over the cohomology of this operad is the same thing as a G-equivariant CohFT, as defined by Jarvis, Kaufmann and Kimura. We prove that the (orbifold) Gromov–Witten invariants of global quotients [XG] give examples of G-CohFTs.

Keywords
modular operad, operad colored by groupoid, orbifold Gromov–Witten theory, cohomological field theory
Mathematical Subject Classification 2010
Primary: 18D50
Secondary: 14H10, 14D21
Milestones
Received: 4 June 2012
Revised: 18 January 2013
Accepted: 16 March 2013
Published: 24 November 2013
Authors
Dan Petersen
Department of Mathematics
KTH Royal Institute of Technology
100 44 Stockholm
Sweden